Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2009 (2009), Article ID 370217, 23 pages
http://dx.doi.org/10.1155/2009/370217
Research Article

Some Results on Bellman Equations of Optimal Production Control in a Stochastic Manufacturing System

School of Distance Education, Universiti Sains Malaysia, 11800 Penang, Malaysia

Received 19 September 2008; Revised 27 March 2009; Accepted 12 May 2009

Academic Editor: Nikolaos E. Limnios

Copyright © 2009 Azizul Baten and Anton Abdulbasah Kamil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. H. Fleming, S. P. Sethi, and H. M. Soner, “An optimal stochastic production planning problem with randomly fluctuating demand,” SIAM Journal on Control and Optimization, vol. 25, no. 6, pp. 1494–1502, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. P. Sethi and Q. Zhang, Hierarchical Decision Making in Stochastic Manufacturing Systems, Systems & Control: Foundations & Applications, Birkhäuser, Boston, Mass, USA, 1994. View at Zentralblatt MATH · View at MathSciNet
  3. A. Y. Sprzeuzkouski, “A problem in optimal stock management,” Journal of Optimization Theory and Applications, vol. 1, no. 3, pp. 232–241, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. L. Hwang, L. T. Fan, and L. E. Erickson, “Optimal production planning by the maximum principle,” Management Science, vol. 13, no. 9, pp. 750–755, 1967. View at Publisher · View at Google Scholar
  5. R. F. Hartl and S. P. Sethi, “Optimal control problems with differential inclusions: sufficiency conditions and an application to a production-inventory model,” Optimal Control Applications and Methods, vol. 5, no. 4, pp. 289–307, 1984. View at Publisher · View at Google Scholar
  6. G. Feichtinger and R. Hartl, “Optimal pricing and production in an inventory model,” European Journal of Operational Research, vol. 19, no. 1, pp. 45–56, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Bensoussan, S. P. Sethi, R. Vickson, and N. Derzko, “Stochastic production planning with production constraints,” SIAM Journal on Control and Optimization, vol. 22, no. 6, pp. 920–935, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Bensoussan, Perturbation Methods in Optimal Control, Wiley/Gauthier-Villars Series in Modern Applied Mathematics, John Wiley & Sons, Chichester, UK, 1988. View at Zentralblatt MATH · View at MathSciNet
  9. V. S. Borkar, Optimal Control of Diffusion Processes, vol. 203 of Pitman Research Notes in Mathematics Series, Longman Scientific & Technical, Harlow, UK, 1989. View at Zentralblatt MATH · View at MathSciNet
  10. A. Bensoussan and J. Frehse, “On Bellman equations of ergodic control in Rn,” Journal für die Reine und Angewandte Mathematik, vol. 429, pp. 125–160, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. G. Da Prato and A. Ichikawa, “Quadratic control for linear time-varying systems,” SIAM Journal on Control and Optimization, vol. 28, no. 2, pp. 359–381, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Morimoto and K. Kawaguchi, “Optimal exploitation of renewable resources by the viscosity solution method,” Stochastic Analysis and Applications, vol. 20, no. 5, pp. 927–946, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Md. A. Baten and A. B. M. A. Sobhan Miah, “Optimal consumption in a growth model with the CES production function,” Stochastic Analysis and Applications, vol. 25, no. 5, pp. 1025–1042, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. Fujita and H. Morimoto, “Ergodic control of stochastic differential systems with controller constraints,” Stochastics and Stochastics Reports, vol. 58, no. 3-4, pp. 245–257, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Morimoto and M. Okada, “Some results on the Bellman equation of ergodic control,” SIAM Journal on Control and Optimization, vol. 38, no. 1, pp. 159–174, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. P. Sethi, W. Suo, M. I. Taksar, and Q. Zhang, “Optimal production planning in a stochastic manufacturing system with long-run average cost,” Journal of Optimization Theory and Applications, vol. 92, no. 1, pp. 161–188, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. Bellman, Dynamic Programming, Princeton University Press, Princeton, NJ, USA, 1957. View at MathSciNet
  18. L. Arnold, Stochastic Differential Equations: Theory and Applications, Wiley-Interscience, New York, NY, USA, 1974. View at Zentralblatt MATH · View at MathSciNet
  19. I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, vol. 113 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1991. View at Zentralblatt MATH · View at MathSciNet
  20. G. Da Prato, “Direct solution of a Riccati equation arising in stochastic control theory,” Applied Mathematics and Optimization, vol. 11, no. 3, pp. 191–208, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. A. Bensoussan, Stochastic Control by Functional Analysis Methods, vol. 11 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 1982. View at Zentralblatt MATH · View at MathSciNet
  22. N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, vol. 24 of North-Holland Mathematical Library, North-Holland, Amsterdam, The Netherlands, 2nd edition, 1989. View at Zentralblatt MATH · View at MathSciNet